# SDR CA130624002

- Difficulty date: June 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 31,919 hours
- Engine: Cfmint CFM567B27
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 96652514
- Condition: Leaking
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED A VERY LOUD NOISE FROM F/O WINDSHEILD AT 21000 FT.. THEY STOPPED CLIMB AT 25,000 FT AND RETURNED.  NOISE STOPPED AT 15000 FT. UPON INSPECTION THEY FOUND CAPT`S WIPER MOTOR LEAKING BADLY AND FOUND TORN SEAL, SEAL REPLACED, FOUND F/O`S NR 2 WINDOW, SLIDING WINDOW, LEAKING SO THE NR 2 WINDOW WAS RERIGGED AND WINDOW SEAL REPLACED. ALSO DUE TO THE FACT THAT THE CAPT`S NR 1 WINDOW WAS REPLACED THE PREVIOUS NIGHT THE NR 1 WINDOW WAS REMOVED THE FRAMES CLEANING AND CHECKED AND THE WINDOW REINSTALLED.
